RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 2, Pages 691–708 (Mi fpm327)  

On the solvability of linear inverse problem with final overdetermination in a Banach space of $L^1$-type

I. V. Tikhonov

Moscow Engineering Physics Institute (State University)

Abstract: Given $T>0$ we consider the inverse problem in a Banach space $E$
\begin{gather*} du(t)/dt=Au(t)+\Phi(t)f,\quad 0\le t\le T,
u(0)=u_0, u(T)=u_1,\quad u_0,u_1 \in D(A) \end{gather*}
where the element $f\in E$ is unknown. Our main result may be written as follows (cf. theorem 2): Let $E=L^1(X,\mu)$ and let $A$ be the infinitesimal generator of a $C_0$ semigroup $U(t)$ on $L^1(X,\mu)$ satisfying $\|U(t)\|<1$ for $t>0$. Let $\Phi(t)$ be defined by
$$ (\Phi(t)f)(x)=\varphi(x,t)\cdot f(x) $$
where $\varphi\in C^1([0,T];L^\infty(X,\mu))$. Suppose that $\varphi(x,t)\ge0$, $\partial\varphi(x,t)/\partial t\ge0$ and $\mu$-$\inf\varphi(x,T)>0$. Then for each pair $u_0,u_1\in D(A)$ the inverse problem has a unique solution $f\in L^1(X,\mu)$, i. e., there exists a unique $f\in L^1(X,\mu)$ such that the corresponding function
$$ u(t)=U(t)u_0+\int\limits_0^t U(t-s)\Phi(s)f ds, \quad 0\le t\le T, $$
satisfies the final condition $u(T)=u_1$. Moreover, $\|f\|\le C(\|Au_0\|+\|Au_1\|)$ with the constant $C>0$ computing in the explicit form (see formulas (9), (11)). An abstract version of this assertion is given in theorem 1. To illustrate the results we present three examples: the linear inhomogeneous system of ODE, the heat equation in $\mathbb R^n$, and the one-dimensional “transport equation”.

Full text: PDF file (759 kB)

Bibliographic databases:
UDC: 517.9
Received: 01.03.1996

Citation: I. V. Tikhonov, “On the solvability of linear inverse problem with final overdetermination in a Banach space of $L^1$-type”, Fundam. Prikl. Mat., 4:2 (1998), 691–708

Citation in format AMSBIB
\Bibitem{Tik98}
\by I.~V.~Tikhonov
\paper On the solvability of linear inverse problem with final overdetermination in a Banach space of~$L^1$-type
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 691--708
\mathnet{http://mi.mathnet.ru/fpm327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801182}
\zmath{https://zbmath.org/?q=an:0963.34008}


Linking options:
  • http://mi.mathnet.ru/eng/fpm327
  • http://mi.mathnet.ru/eng/fpm/v4/i2/p691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:221
    Full text:123
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020